It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-07-2012, 10:57 PM   #1
Newbie
(male)
 
Join Date: Dec 2012
Location: willows,ca, glenn
Posts: 1
gregg12345 HB User
red spot on penile shaft

about three weeks ago i had a small red spot on my penile shaft with no irratition or discharge i seemed to have dry skin and the skin pilled off everyday for three days then i faded away well the other day i woke up and had the same thing again after about a week i decided to go to the doctor and he said it wasnt an std but might be eczema and precibed me a low dose of steriods, has anyone else had this problem and sorry about the spelling im horriable at it

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Arimidex
Betamethasone
Cialis
Cipro
Clomid
  Estradiol
Hydrocortisone
Levaquin
Paxil Viagra




TOP THANKED CONTRIBUTORS



boscot (24), Fles (22), Geoff B (20), mc7 (12), orion (9), ScrotumRelief (9), cleansweap (7), WildNorth (7), ladybud (7), keil (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!